# SDR ASOA2015072513528

- Difficulty date: July 25, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N850AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7355
- Aircraft time: 35,092 hours, 31,810 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 544-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BS 544 - 559+112 CORRODED.   FOUND TO BE OUT OF LIMITS IAW SRM 53-21-49-00.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-01-11-000-802, SRM 51-40-11, AND AMM 53-01-11-400-802.
